# SDR AALA201804189010

- Difficulty date: April 14, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 28,176 hours, 11,037 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG3054
- Condition: Dislodged
- Location: R1 Door
- Part time: 17,497 hours, 7,013 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE FELL OUT OF THE CONTAINER. REPLACED THE DOOR SLIDE IAW 25-94-11.
